Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 16.01.2015
From: lol

Subject: will someone please look at my post need support

not been well enough to come on but came back for some support in a lot of pain but no one answered I thought this is one place I can get some support but no will someone answer just so I know I am not by myself thanks lol
reply | back to forum

Date: 16.01.2015
From: lucy

Subject: Re: will someone please look at my post need support

Hi Lol, Sorry to hear that you are in a lot of pain just now. It isn't nice when you are suffering, we do all know how it feels so you are not alone. Have you called the hospital. I think you might need a steroid injection to ease the pain a bit and it might be that you need something else to help for by the methotrexate, most of us are on more than one drug. It's not right to suffer so much so I think you should give the doctor or if you have a rheumy nurse a call and see if they will see you very soon.

I really hope you feel better soon. Take care xx
reply | back to forum

Date: 16.01.2015
From: Lara (willis)

Subject: Re: will someone please look at my post need support

Lol, apologies for not seeing your post and being here for you. I have no idea why Mtxt doesn't stop a flare. I'm on Humira also and that doesn't stop it completely either. I think I fear flares more than knowing i suffer RA, so my heartfelt empathy for you as I know the pain and frustration you are going through.
I can only assume that everyone different to steroid reaction time. When I've had them in the past the reaction time has been different each time from 48 hrs to two weeks.
Nothing I say is of any use to you but I do hope the jab kicks in soon for you.
Big hugs and do keep posting , even if no quick responses come on and rant
Xxxxxxxxxxx
reply | back to forum

Date: 16.01.2015
From: lois lane (marlene)

Subject: Re: will someone please look at my post need support

Hi There lol it seems your post was missed by us all. So sorry you are in a lot of pain. I think you must call your rhumey nurse or Gp and ask for help. They will help as you can't be left in all that pain.
Take lots of rest have you any hot water bottles to keep the worst areas warm. I do feel for you.

I wish you well take care and chin up xx

Keep posting and let us know how you are doing
reply | back to forum

Date: 17.01.2015
From: Lara

Subject: Re: will someone please look at my post need support

Good morning Lol - it's willis here
Has the steroid starting kicking in yet?
Going to keep posting to make sure your post is as close to top as possible so that others come and support you.
Sending big hugs to you xxx
reply | back to forum

Date: 17.01.2015
From: SleekFox (bsk)

Subject: Re: will someone please look at my post need support

Hi Lol,
I echo what the others say. In your position, I would contact the hospital and ask for some advice. There's a lot they can do to get you out of pain. Don't just suffer at home. I hope things ease up soon.
reply | back to forum

Date: 17.01.2015
From: lol

Subject: from lol

thank you all for your support it's what I needed to know you're not alone. I have been to my rhummy nurse got a steroid injection last week eased the pain but as soon as I go outside and walk the pain is back., don't think there is much more anyone can do. I got a sample of advance 7 through the post just before I started my methotrexate and put it on my hands it really did help the pain, but when I started my methotrexate the rhummy nurse said I couldn't use it anymore as it was herbal has anyone else heard about this. there is a lot of herbs init devils claw. horsetail.rosemary, peppermint, thyme cajeputa, green clay. what do you think any ideas
Thank you all x
reply | back to forum

Date: 17.01.2015
From: SleekFox

Subject: Re: will someone please look at my post need support

Lol,

I was told not to take anything herbal, or anything over the counter, internally, It's because they are broken down in your liver and methotrexate is quite heavy on the liver (which is why you have regular blood tests) . You can't take any supplements at all. A woman I knew was taking echinacea to 'boost her immune system' (she obviously didn't understand the concept of immune suppressant therapy!) and she had raised liver enzymes all the time. Naturally, they went down when she stopped taking it after I told her about it.

Some topical things that you put on your skin can get absorbed through the skin and get broken down in your liver so you do need to heed your nurses's advice. If your liver results go up high, they will take you off it.

Hope this helps.
reply | back to forum

Date: 18.01.2015
From: lucy

Subject: Re: will someone please look at my post need support

Fish Oil tablets are safe to take, lol. I used to take them and I think they did help a bit but because I take so many other pills I no longer take them. Some people find avoiding certain foods makes them feel a bit better. I like to use a massage cushion, I sit that behind me on the chair and it seem to help. I also find splints helps the hands and wrists.

Hope you're feeling a bit better and the steroid has kicked in. Take care. xx
reply | back to forum

Date: 18.01.2015
From: Deborah

Subject: Re: will someone please look at my post need support

Hi lol,
Just wondered what dose of mtx do you take?
I have been on mtx for 13yrs now and have been on the maximum dose for at least 11yrs. l found that l did take a lot of flare- ups even when on it.So my rumy stared me on bio-logics they have helped a lot.

l do hope you can get ease shortly.
Also yes don't take anything herbal we are not supposed too while on mtx.

Hope you feel better soon.
Deborah xx
reply | back to forum

Date: 19.01.2015
From: Emily

Subject: Re: will someone please look at my post need support

Im on the same dose of methotrexate as you (15mg) but I'm also on toczimumab (via infusion) and steroids. I'm only a small build (under 8 stone). So what your on doesn't sound enough.

Can you try asking for an appointment with your rheumy and explain that you don't feel the methotrexate alone is working? That's what I did and he agreed and originally put me on enbrel.

Also do you have a rheumy nurse or rheumy helpline you can call? They may offer some support. Please remember we are all here in the same boat and will always support you. Sorry I did not see your last post (I think a lot of us don't log on each day - probably down to soreness! ) xx
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+3=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board